Results 1 to 6 of 6

Thread: Seizures more Frequent & More Severe

  1. #1
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default Seizures more Frequent & More Severe

    Hi Folks,

    I'm not sure what's going on with me except that my sz. are happening just about every day now, the cp sz. have come back, and now I'm starting to have clonic sz. where parts of my body
    will be shaking during the sz. My husband has seen this happen a few times and I'm getting a little worried that it will lead into tc (grand mal) sz. I was doing pretty good until I saw my Epi about
    3 wks. ago and she told me she didn't like the fact that I had 189 sz. last yr. so she raised my vimpat level from 200 mg. a day to 400 mg. a day. Right now I'm only taking 300 mg. a day because
    I have to slowly work my way up to 400 mg. but I'm beginning to wonder if the vimpat is maybe increasing the amount of sz. and how severe the sz. are. I know I feel exhausted all the time and I'm
    sure that doesn't help either. Thanks for you time and understanding. May God Bless each and everyone of you!

    Sue

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NC
    Posts
    135

    Default

    I am sorry Sue, I wish I could help. I would love for you to be evaluated by a completely different team than the ones you have been with all these years. It seems time, but only you can decide to do that. I do wish you the best. Tttoo

  3. #3
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi Tattoo,

    Thanks for your understanding. I've been evaluated by 2 different Epi's and neurosurgeons and at least 6 different neuros since 1986 and my case is so hard that many of the Drs. just want me to leave and they
    refer me to somebody else. What I don't understand is how the brain damage is spreading so much especially since I had surgery done twice to reduce my sz. I do know that I'm drug resistant and that doesn't help
    but as I mentioned before there have been only 2 other cases like mine in my Epi's medical practice which has been over 50 yrs.
    I'm wondering if I lower the dosage of the vimpat if that will help me. Here's wishing you well and May God Bless You!

    Sue

  4. #4
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi Folks,

    My Epi called today and they have put me back on the regular dosage of vimpat so I will see what happens now. I hope the sz. will reduce. Thanks for you time and help. May God Bless You!

    Sue

  5. #5
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Waltham, Ma.
    Posts
    293

    Talking

    I only caught this, a second, ago, or, I would've, replied sooner. I hear you about, the med. adjustments/
    juggling. They're are having to do the same with, mine, lately. I hope and pray, things get under control
    for you!!

    Phyllis

  6. #6
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi Phyllis,
    I wish you only the best with your AED's and I pray that all goes well for you. I feel a lot better and I'm not as tired since my Epi cut my dosage
    back, now lets just hope the sz. don't increase. Wishing you well and May God Bless You!

    Sue

Similar Threads

  1. Anybody suffering with Severe Rem Behavior Disorder ?
    By jimdickie in forum Sleep Disorders
    Replies: 6
    Last Post: 10-26-2017, 01:50 AM
  2. Ipad and Photosensitive seizures
    By loli in forum Epilepsy
    Replies: 4
    Last Post: 02-29-2012, 03:20 PM
  3. Hair Coloring and Seizures
    By Porkette in forum Epilepsy
    Replies: 3
    Last Post: 01-29-2012, 04:29 PM
  4. Seasonal Seizures Starting
    By Porkette in forum Epilepsy
    Replies: 2
    Last Post: 12-01-2011, 04:43 PM
  5. Having seizures
    By lor in forum Epilepsy
    Replies: 5
    Last Post: 11-04-2011, 07:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.